# SDR UALA2012061103193

- Difficulty date: June 10, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 61,667 hours, 22,726 cycles
- Engine: Iae V2527A5
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL LIGHT BURNED OUT IN NR 1 POSITION.  CLEANED CENTER CONTACT ON LIGHT ASSEMBLY POSITION 2.  REPLACED BULB PER AMM 33-41-15 PG 401, OPS CHECKED GOOD.
